# SDR 9900899919

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Failed
- Location: Left Gen Syst
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE MSP-IAD, C PHASE OF LEFT GENERATOR BUS CIRCUIT BREAKERS POPPED FOLLOWED BY ALL ROW H FUEL PUMP CIRCUIT BREAKERS.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS DIVERTED TO IND.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CIRCUIT BREAKER B1-275 AND REPAIRED WIRING.  OPERATIONAL CHECK NORMAL AIRCRAFT RETURNED TO SERVICE.
